# SDR UPS04842022

- Difficulty date: March 12, 2004
- Submitted: March 12, 2004
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6012235
- Part serial: 326
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:P/S FOUND EMERGENCY BATTERY INOPERATIVE DURING PERIODIC SERVICE CHECK PARA 9C.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY BATTERY UNIT IAW AMM 33-50-01-2.
